Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 923607, 9 pages
http://dx.doi.org/10.1155/2014/923607
Research Article

Meromorphic Parabolic Starlike Functions Associated with -Hypergeometric Series

School of Advanced Sciences, VIT University, Vellore 632014, India

Received 28 February 2014; Accepted 20 March 2014; Published 7 April 2014

Academic Editors: A. Peris and S. Zhang

Copyright © 2014 G. Murugusundaramoorthy and T. Janani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kanas and F. Ronning, “Uniformaly starlike and convex function and other related classes of univalent functions,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 53, pp. 95–105, 1991. View at Google Scholar
  2. A. W. Goodman, “On uniformly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 155, no. 2, pp. 364–370, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at Zentralblatt MATH
  4. S. D. Purohit and R. K. Raina, “Certain subclasses of analytic functions associated with fractional q-calculus operators,” Mathematica Scandinavica, vol. 109, no. 1, pp. 55–70, 2011. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. A. Huda and M. Darus, “Integral operator defined by q-analogue of Liu-Srivastava operator,” Studia Universitatis Babeş-Bolyai—Series Mathematica, vol. 58, no. 4, pp. 529–537, 2013. View at Google Scholar
  6. M. K. Aouf, “On a certain class of meromorphic univalent functions with positive coeffcients,” Rendiconti di Matematica e delle sue Applicazioni, vol. 7, no. 11, pp. 209–219, 1991. View at Google Scholar
  7. M. K. Aouf and G. Murugusundaramoorthy, “On a subclass of uniformly convex functions defined by the Dziok-Srivastava operator,” Australian Journal of Mathematical Analysis and Applications, vol. 5, no. 1, article 3, pp. 1–17, 2008. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. J. Dziok, G. Murugusundaramoorthy, and J. Sokół, “On certain class of meromorphic functions with positive coeffcients,” Acta Mathematica Scientia B, vol. 32, no. 4, pp. 1–16, 2012. View at Publisher · View at Google Scholar
  9. J.-L. Liu and H. M. Srivastava, “Subclasses of meromorphically multivalent functions associated with a certain linear operator,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 35–44, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. M. L. Mogra, T. R. Reddy, and O. P. Juneja, “Meromorphic univalent functions with positive coeffcients,” Bulletin of the Australian Mathematical Society, vol. 32, pp. 161–176, 1985. View at Publisher · View at Google Scholar
  12. S. Owa and N. N. Pascu, “Coeffcient inequalities for certain classes of meromorphically starlike and meromorphically convex functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 17, pp. 1–6, 2003. View at Google Scholar
  13. C. Pommerenke, “On meromorphic starlike functions,” Pacific Journal of Mathematics, vol. 13, pp. 221–235, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. B. A. Uralegaddi and C. Somanatha, “Certain differential operators for meromorphic functions,” Houston Journal of Mathematics, vol. 17, no. 2, pp. 279–284, 1991. View at Google Scholar · View at Zentralblatt MATH
  15. H. Silverman, “Partial sums of starlike and convex functions,” Journal of Mathematical Analysis and Applications, vol. 209, no. 1, pp. 221–227, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. N. E. Cho and S. Owa, “Partial sums of certain meromorphic functions,” Journal of Inequalities in Pure & Applied Mathematics, vol. 5, no. 2, article 30, 2004. View at Google Scholar · View at Zentralblatt MATH
  17. M. R. Ganigi and B. A. Uralegaddi, “New criteria for meromorphic univalent functions,” Bulletin Mathematique de la Societe des Sciences Mathematiques de la Republique Socialiste de Roumanie, vol. 33, no. 1, pp. 9–13, 1989. View at Google Scholar · View at Zentralblatt MATH